MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57445
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: nio stent, iliac.Product code: qan.
 
Event or Problem Description
As initially reported to customer relations: a female patient of undisclosed age underwent a bilateral venous stenting procedure in which the zilver vena venous self-expanding stent, g57445, was used.The right side deployed as intended.The left side after deployment the stent did not fully expand.The physician attempted to balloon the stent but it still looked deformed.The physician then realigned with a wall stent and alignment looked better.Physician noted the left side had a hard lesion.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key12031807
Report Number3005580113-2021-00073
Device Sequence Number4752456
Product Code QAN
UDI-Device Identifier10827002574455
UDI-Public(01)10827002574455(17)231008(10)C1766386
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2021
Report Date (Section F) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model NumberG57445
Device Catalogue NumberZVT7-35-80-14-100
Device Lot NumberC1766386
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;